# SDR USAA991447

- Difficulty date: January 12, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Part time: 36,739 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A .75 INCH CRACK AT STATION 178, RBL 4.75, WL 201 BULKHEAD.  INSTALLED DOUBLER PER SRM 53-10-8 AND EA 66276.  (M)
